# SDR CA050627003

- Difficulty date: June 23, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,476 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033011
- Condition: Unserviceable
- Location: Mlg
- Part time: 33,452 hours, 35,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, PILOTS REPORTED WEIGHT ON WHEELS CAUTION LIGHT WAS INTERMITTENTLY COMING ON.  MAINTENANCE PERSONNEL DID PSEU BITE CHECK AND FOUND THAT THE LT MLG NR1 PROXIMITY SENSOR CODE CAME UP.   RESISTANCE CHECK OF SENSOR FOUND THAT IT HAD VERY HIGH RESISTANCE.  SENSOR REPLACED WITH SERVICEABLE UNIT, FUNCTION CHECKS CARRIED OUT AND FOUND TO BE SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
